Commentarii Mathematici Helvetici

, Volume 60, Issue 1, pp 582–600 | Cite as

Normalizing the cyclic modules of connes

  • W. G. Dwyer
  • D. M. Kan
Article
  • 54 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    A. K. Bousfield andD. M. Kan,Homotopy limits, completions and localizations, Lect. Notes in Math. 304 (1972), Springer.Google Scholar
  2. [2]
    A. Connes,Cohomologie cyclique et foncteurs Extn, Comptes Rendus Acad. Sc. Paris296 (1983), 953–958.MATHMathSciNetGoogle Scholar
  3. [3]
    W. G. Dwyer, M. J. Hopkins andD. M. Kan,The homotopy theory of cyclic sets, Trans. AMS (to appear).Google Scholar
  4. [4]
    W. G. Dwyer andD. M. Kan,Function complexes in homotopical algebra, Topology19 (1980), 427–440.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    W. G. Dwyer andD. M. Kan,Three homotopy theories for cyclic modules, (to appear).Google Scholar
  6. [6]
    T. C. Goodwillie,Cyclic homology, derivations and the free loop space, preprint.Google Scholar
  7. [7]
    J. P. May,Simplicial objects in algebraic topology (1967) Van Nostrand.Google Scholar

Copyright information

© Birkhäuser Verlag 1985

Authors and Affiliations

  • W. G. Dwyer
    • 1
    • 2
  • D. M. Kan
    • 1
    • 2
  1. 1.Univ. of Notre DameNotre Dame
  2. 2.Mass. Inst. of Tech.Cambridge

Personalised recommendations